MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
Reportable based on device analysis completed on 19-dec-2018.It was reported that difficulty loading wire occurred.During introduction of a 2.25 x 24mm synergy ii drug-eluting stent into the wire, the device would not go over the wire.Another 2.25 x 24mm synergy stent was used and the procedure was completed.No patient complications or injuries were reported.However, returned device analysis revealed a stent damage.A synergy ii us mr 2.25 x 24mm stent delivery system (sds) was returned for analysis without a stent.A visual and microscopic examination of the crimped identified stent damage.The crimped stent outer diameter (od) of the undamaged section of the crimped stent was measured and is within max crimped stent profile measurement.The balloon was reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube found multiple hypotube kinks.A visual and tactile examination of the shaft polymer extrusion revealed no issues.The device was loaded onto and tracked over a 0.014 guidewire without issue.A visual and microscopic examination found damage to the tip.No other issues were identified during the product analysis.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8156767
Report Number2134265-2018-63617
Device Sequence Number295351
Product Code NIQ
UDI-Device Identifier08714729840206
UDI-Public08714729840206
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/10/2019
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0022035056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1